MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC? VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC? VASCULAR; STENT, ILIAC
Model Number H74939200088070
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent partially deployed, requiring an additional device.The 95% stenosed target lesion was located in the mildly tortuous and mildly calcified external iliac artery.An 8x80x75 epic vascular stent self-expanding was selected for use.During the procedure, the stent was inserted into the blood vessels and crossed through the lesion once.As the stent deployed distally upon initiating deployment, it was attempted to pull the shaft for repositioning, however, the shaft got stuck.As a result, it had to be placed as it was, making it unable to cover the lesion.Subsequently, an additional stent was used in the same procedure, and it had been deployed successfully.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Corrections: b1: adverse event/product problem.B2: outcomes attrib to adv event.
 
Event or Problem Description
It was reported that stent partially deployed, requiring an additional device.The 95% stenosed target lesion was located in the mildly tortuous and mildly calcified external iliac artery.An 8x80x75 epic vascular stent self-expanding was selected for use.During the procedure, the stent was inserted into the blood vessels and crossed through the lesion once.As the stent deployed distally upon initiating deployment, it was attempted to pull the shaft for repositioning, however, the shaft got stuck.As a result, it had to be placed as it was, making it unable to cover the lesion.Subsequently, an additional stent was used with the same procedure, and it had been deployed successfully.There were no patient complications as a result of this event.It was further reported that the vessel lesion was pre-dilated prior to stent placement.Furthermore, the shaft appeared to be stuck within the vessel.The stent was deployed approximately 1 cm before being pressed against the vessel wall.Upon initiating deployment of the stent, there was no resistance encountered with the stent delivery system, and it appears to have been withdrawn without issue after deployment.

Brand Name
EPIC? VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23823812
Report Number2124215-2025-91274
Device Sequence Number9386454
Product Code NIO
UDI-Device Identifier08714729805731
UDI-Public(01)08714729805731(17)300923(10)37530853
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939200088070
Device Catalogue NumberH74939200088070
Device Lot Number0037530853
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date01/08/2026
Date Device Manufactured09/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTRODUCER SHEATH - TERUMO 6F 10CM; INTRODUCER SHEATH - TERUMO 6F 10CM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown